Effects of taking overdose of cough syrup - Online Doctor Chats
User : hi there
Doctor : hi
Doctor : how can i help you?
User : I have a cough and was advised by NHS to get some cough medicine - so I went for Covonia Chesty Cough Mixture
User : I have carelessly misread the dosage instructions on the bottle
User : and taken about 3ml more than I should have done (which was 2 x 5ml)
Doctor : k..
User : should I be phoning for an ambulance? or should that amount over the dosage be safe?
Doctor : how old ur?
User : i'm 22 male
Doctor : k.. dont worry.. cough syrups dont cause much
Doctor : of side effects..
User : I have also consumed a pint of alcohol about 2 hours prior to taking the medication
User : should it intereact with the alcohol at all?
Doctor : u having any symptoms..
User : i am feeling a little hot it may be because my mother has the heating on too high (I hope)
User : but should having alcohol before or after it be dangerous in any way?
Doctor : k.. wait on..
Doctor : no.. those two dont have any interaction..
Doctor : You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Related questions you may be interested in
People also viewed
- How to treat meth acne
- Effects of overdose
- Is weight gain a side effect of estratest h.s.?
- Is loss of appetite a side effect of estratest?
- Is fever or chills a side effect of exemestane?
- Horse milk acne treatment
- Do ulcers increase acne
- Overdose of corex cough syrup
- The effects of taking an overdose sleepoing tablets
- Icsi post transfer acne
- Implanon will reduce acne
- Crocin syrup overdose
- Is redness of the skin a side effect of flagyl?
- Cough syrup acefyl overdose side effects
- Is nausea or vomiting a side effect of dymista?